# SDR QXEA2020091400282

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8400
- Aircraft serial: 4059
- Aircraft time: 43,300 hours, 45,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CATCHING ON TRIGGER LOCK ROLLER.  REMOVED FROM SERVICE. FERRIED FOR REPAIRS.  REMOVED MCD REF Q400 AMM 52-11-00-000-801, SHIMMED LAYSHAFT AND REINSTALLED MCD REF Q400 AMM 52-11-00-400-801.  RETURNED TO SERVICE.
